# SDR DALA2025012300554

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,244 hours, 28,240 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 IN REFERENCE TO NRC 00238: CORROSION ON STRINGER SUPPORT BTW STA 1325-1335, RBL=10.45, 7.55, AND 7.55, AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00556: STRINGER SUPPORT BTW STA1325-1335, RBL=10.45, 7.55, AND 7.55 AT AFT CARGO COMPARTMENT WERE EVALUATED AND WAS FOUND OUT OF LIMITS PER B757-200 SRM 53- 00-53-01-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 FIG 101 DETAIL V.AND SEATED ON WIP #5 UNDER NRC 00238 // STRINGER SUPPORT BTW STA 1325-1335, RBL=10.45, 7.55, AND 7.55 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM 53-00-53-2R PROCEDURE 1 REPAIR 1. (0773621)
